MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RHI-260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
An implanted align radial head was loose, requiring revision surgery.
 
Additional Manufacturer Narrative
The instructions for use for the align radial head system states the following: "the lock screw packaged with the radial head must be installed and fully tightened to fix the radial head to the radial stem.The radial head prosthesis is designed to become a monoblock following fixation of the lock screw.If the lock screw is not attached and/or fully secured, the radial head may loosen and/or disconnect from the radial stem, causing soft tissue irritation and/or device failure." " improper selection, placement, positioning, alignment, or fixation of the implanted components may result in unusual stress conditions, which may lead to a subsequent reduction in the service life of the prosthetic components." "malalignment of the components or inaccurate implantation can lead to excessive wear and/or failure of the prosthesis or anatomical structures." "seek medical help immediately if implant malfunctions." although no images from the case were provided, this event is consistent with known risks associated with improper implantation as described in the instructions for use.Metallosis is a known potential outcome associated with implant loosening that can be avoided by addressing a malfunction as soon as it occurs.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key24967882
Report Number3006742481-2026-00002
Device Sequence Number16076466
Product Code KWI
UDI-Device Identifier00841506100050
UDI-Public00841506100050
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberALN-RHI-260
Device Lot NumberAN1909005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite